MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT SYSTEM

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT SYSTEM
Model Number AVFM09060
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Remove (1528); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one (1) malfunction.A review of the event indicated that model avfm09060 vascular covered stent system allegedly experienced after deployment in the left femoral graft at the venous anastomosis via vein access, the delivery system reportedly required excessive force to retract from the distal end of the stent graft and caused the stent graft to bend inward.It was further reported that the stent graft underwent post-dilatation and was no longer deformed.This report was received from one source.This event involved one female patient, weighing (b)(6) lbs, age was not provided.There was no reported patient injury.
 
Event or Problem Description
This report summarizes one (1) malfunction.A review of the event indicated that model avfm09060 vascular covered stent system allegedly experienced after deployment in the left femoral graft at the venous anastomosis via vein access, the delivery system reportedly required excessive force to retract from the distal end of the stent graft and caused the stent graft to bend inward.It was further reported that the stent graft underwent post-dilatation and was no longer deformed.This report was received from one source.This event involved one female patient, weighing 85lbs, age was not provided.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.

Brand Name
COVERA VASCULAR COVERED STENT SYSTEM
Common Device Name
VASCULAR COVERED STENT SYSTEM
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstrasse 6
karlsruhe AZ 76227
GM  76227
MDR Report Key8798716
Report Number9681442-2019-00111
Device Sequence Number19634812
Product Code PFV
UDI-Device Identifier00801741106552
UDI-Public(01)00801741106552
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberAVFM09060
Device Catalogue NumberAVFM09060
Device Lot NumberANCX2684
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date07/17/2019
Supplement Report FDA Received Date10/17/2019
Patient Sequence Number1